# SDR AALA20060645

- Difficulty date: September 2, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - LOSS OF RIGHT HYDRAULIC SYSTEM QUANTITY PRIOR TO LANDING.  LANDED DFW WITHOUT INCIDENT.  REPLACED MAIN LANDING GEAR TRANSFER CYLINDER AND HYDRAULIC AUXILIARY PUMP AND RIGHT HAND ENGINE DRIVEN HYDRAULIC PUMP AND FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
